# SDR 0002635636

- Difficulty date: July 27, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 16,639 hours, 6,667 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376
- Part serial: 01569
- Condition: Failed
- Location: E/E Bay
- Part time: 16,639 hours, 6,667 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING IN A HOLDING PATTERN, THE FLIGHT CREW NOTICED AN ELECTRICAL BURNING ODOR IN THE FORWARD CABIN AND FLIGHT DECK.  AFTER SMOKE WAS VISUALLY DETECTED ON THE FLIGHT DECK, AN EMERGENCY WAS DECLARED.  COM PROCEDURES WERE FOLLOWED DURING WHICH THE ODOR DISSIPATED.  LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE NR 1 EQUIPMENT COOLING FAN, OPERATIONAL CHECK OK.
